# SDR USAA920081401

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 63,448 hours, 39,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1640 (CLT-EWR) - EMERG EQUIP - EMERGENCY FLASHLIGHT IN AFT GALLEY LIGHT NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT GALLEY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.  (A)
